HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Invariant Subspaces In The Bidisc And Wandering Subspaces

Files in This Item:
pre848.pdf100.73 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83998

Title: Invariant Subspaces In The Bidisc And Wandering Subspaces
Authors: Nakazi, Takahiko Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 848
Start Page: 1
End Page: 10
Abstract: Let M be a forward shift invariant subspace and N a backward shift invariant subspace in the Hardy space H2 on the bidisc. We assume that H2 = N M. Using the wandering subspace of M and N, we study the relations between M and N. Moreover we study M and N using several natural operators which are defined by shift operators on H2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69657
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University